# SDR CA970618021

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2770 · Gust Lock Damper System
- Part: Spring
- Part number: 82740037101
- Condition: Broken
- Location: Gust Lock
- Part time: 16,172 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GUST LOCK FELT WEAK. TOP SPRING FOUND BROKEN FROM AFT END ATTACHING POINT. SPRING HAD BECOME JAMMED BETWEEN PULLEY AND PULLEY BRACKET AND CAUSED SLIGHT WEAR ON PULLEY. BOTH TOP AND BOTTOM SPRINGS REPLACED.
